MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP ANTI-TG (ATG) ASSAY; ANTI-TG (ATG) IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP ANTI-TG (ATG) ASSAY; ANTI-TG (ATG) IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the false negative advia centaur xp anti-tg (atg) result is unknown.The customer's quality control (qc) was within acceptable ranges.Siemens is investigating.The instruction for use (ifu) under the interpretation of results section states the following: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
A false negative advia centaur xp anti-tg (atg) result was obtained on a patient sample when tested with reagent lot 085298.The low atg result was considered discordant compared to an initial positive result with reagent lot 085295.The initial positive result was in agreement with the clinical picture of the patient, and the result reported to the physician.Patient treatment was not altered or prescribed or adverse health consequences due to the discordant advia centaur xp atg result.
 
Additional Manufacturer Narrative
Siemens filed mdr on 06/20/2018 for a false negative advia centaur xp anti-tg (atg) patient result when tested with reagent lot 085298.06/27/2018 - additional information: the cause for the false negative advia centaur xp anti-tg (atg) patient result when tested with reagent lot 085298 is unknown, and may be attributed to sample preparation and sample handling.The patient sample is not available for further investigation.No conclusion can be drawn.The instruction for use (ifu) under the interpretation of results section states the following: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the instrument is performing within specifications.No further evaluation of the device is required.

Brand Name
ADVIA CENTAUR XP ANTI-TG (ATG) ASSAY
Common Device Name
ANTI-TG (ATG) IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7620572
Report Number1219913-2018-00176
Device Sequence Number2512492
Product Code JZO
UDI-Device Identifier00630414579221
UDI-Public00630414579221
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2018
Device Model NumberN/A
Device Catalogue Number10492399
Device Lot Number085298
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR